# SDR RIVA0000010

- Difficulty date: March 31, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N362PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21106
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Damaged
- Location: Fuselage
- Part time: 47,130 hours, 35,162 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO OBLONG (ELONGATED) HOLES IN SEAT TRACK, LOCATION BS 390 LBL 38.
